# SDR HEEA059915

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube Assy
- Part number: 214052053105
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIV NUTS SPINNING AT CROSS-TUBE MOUNT.  REPLACED WITH SERVICEABLE PART.
